# SDR ASAA2016102918493

- Difficulty date: October 29, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,710 hours, 3,793 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ZONE TEMP ILLUMINATED DURING MASTER CAUTION RECALL.  ACFT GROUNDED. ACCOMPLISHED  FIM 21-62 TASK 801. FOUND NR 2 PACK ZONE TEMPERATURE CONTROLLER HAD A FLIGHT DECK TRIM VALVE RED FAIL INDICATOR ILLUMINATED. ACCOMPLISHED A BITE VERIFY TEST. FAULT CLEARED.
